bibtype J - Journal Article
ARLID 0441980
utime 20240103205830.5
mtime 20150415235959.9
WOS 000348259500009
SCOPUS 84919622956
DOI 10.1016/j.jmaa.2014.11.058
title (primary) (eng) Relationship between the concave integrals and the pan-integrals on finite spaces
specification
page_count 13 s.
media_type P
serial
ARLID cav_un_epca*0257017
ISSN 0022-247X
title Journal of Mathematical Analysis and Applications
volume_id 424
volume 2 (2015)
page_num 975-987
publisher
name Elsevier
keyword Monotone measure Minimal atom
keyword Concave integral
keyword Pan-integral
keyword Minimal atom
author (primary)
ARLID cav_un_auth*0258953
name1 Ouyang
name2 Y.
country CN
garant K
share 30
author
ARLID cav_un_auth*0205590
name1 Li
name2 J.
country CN
share 30
author
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
full_dept (cz) Ekonometrie
full_dept Department of Econometrics
department (cz) E
department E
institution UTIA-B
full_dept Department of Econometrics
share 40
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
source
url http://library.utia.cas.cz/separaty/2015/E/mesiar-0441980.pdf
cas_special
abstract (eng) This study discusses the relationship between the concave integrals and the pan-integrals on finite spaces. The minimal atom of a monotone measure is introduced and some properties are investigated. By means of two important structure characteristics related to minimal atoms: minimal atoms disjointness property and subadditivity for minimal atoms, a necessary and sufficient condition is given that the concave integral coincides with the pan-integral with respect to the standard arithmetic operations + and on finite spaces. Following this result, we have shown that these two integrals coincide if the underlying monotone measure is subadditive.
reportyear 2016
RIV BA
num_of_auth 3
inst_support RVO:67985556
permalink http://hdl.handle.net/11104/0246074
confidential S
mrcbT16-e MATHEMATICS|MATHEMATICSAPPLIED
mrcbT16-j 0.712
mrcbT16-s 1.150
mrcbT16-4 Q1
mrcbT16-B 57.178
mrcbT16-C 73.881
mrcbT16-D Q2
mrcbT16-E Q1
arlyear 2015
mrcbU14 84919622956 SCOPUS
mrcbU34 000348259500009 WOS
mrcbU63 cav_un_epca*0257017 Journal of Mathematical Analysis and Applications 0022-247X 1096-0813 Roč. 424 č. 2 2015 975 987 Elsevier